Title: Inner products of box splines and their derivatives
Authors: Speleers, Hendrik # ×
Issue Date: Jun-2015
Publisher: BIT Foundation
Series Title: BIT vol:55 issue:2 pages:559-567
Abstract: A simple and explicit expression is given for the inner product of (higher order) derivatives of multivariate box splines and their translates. We also show that the energy inner product related to a linear partial differential equation discretized with a set of shifted box splines can be interpreted as an evaluation of the differential operator applied to a higher order box spline.
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
published-paper.pdfPublished paper Accepted 196KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science